Skip to Content

Can mirtazapine contribute to dizziness and falling?

Responses (1)

Anonymous 22 Sep 2010

Hello,

Yes, drowsiness, dizziness, weakness, they are less serious side effects which you must address with your doctor.

For future reference:

Get emergency medical help if you have any of these signs of an allergic reaction: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

Call your doctor at once if you have any of these serious side effects:

fever, chills, body aches, flu symptoms;
white patches or sores inside your mouth or on your lips; or
feeling like you might pass out.

Less serious side effects include:

drowsiness, dizziness, weakness;
nausea, stomach pain;
constipation;
increased appetite, weight gain;
dry mouth; or
thirst.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.

Please be careful and do not forget to speak to your doctor.-

All the best.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions